Stability of Rotation Pairs of Cycles for the Interval Maps

Peng, Xiaofeng, He, Qiuli, Liang, Hailan, Xi, Hongjian, Sun, Taixiang . Abstract and Applied Analysis 2011. 2011 (931484) :-

Locate this article in:

Bibtex

@article{CIS-318088,
  Author = {Peng, Xiaofeng and He, Qiuli and Liang, Hailan and Xi, Hongjian and Sun, Taixiang},
  Title = {Stability of Rotation Pairs of Cycles for the Interval Maps},
  Journal = {Abstract and Applied Analysis},
  Volume = {2011},
  Number = {931484},
  Year = {2011},
  Pages = {--},
  Keywords = {}
}

Similar articles